# SDR UPS04242569

- Difficulty date: May 30, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DUE TO BELOW MIN EDGE DISTANCE & CORROSION ON SKIN DURING RT 740 FITTING REPLACEMENT, SKIN REPAIR REQUIRED BETWEEN S17 & S18 RT TO BETWEEN S24 & 25 RT.  REPAIR CARRIED OUT IAW AIR ATLANTA AERO ENGINEERING EO 2004-054-005 & SRM 51-30-2 7 51-20-04 UPS ENGINEERING FILE 727-53-20144.
